# SDR AO52002F00000

- Difficulty date: May 10, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N973AA
- Make and model: Bell 407
- Aircraft serial: 53167
- Engine: Allsn 250C47B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407050202101
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT WAS INSPECTED, AND WAS DETERMINED TO BE EXTREMELY CORRODED AND IN AN IMMANENT FAILURE CONDITION.
